Skip to main content
Log in

Algebras of invariants of free algebras

  • Published:
Algebra and Logic Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. P. M. Cohn, Free Rings and Their Relations, Academic Press, London—New York (1971).

    Google Scholar 

  2. V. K. Kharchenko, "Galois theory of semiprime rings," Algebra Logika,16, No. 3, 313–363 (1977).

    Google Scholar 

  3. V. K. Kharchenko, "Generalized identities involving automorphisms," Algebra Logika,14, No. 2, 215–237 (1975).

    Google Scholar 

  4. A. T. Kolotov, "Free subalgebras of free associative algebras," Sib. Mat. Zh.,19, No. 2, 328–335 (1978).

    Google Scholar 

Download references

Authors

Additional information

Translated from Algebra i Logika, Vol. 17, No. 4, pp. 478–487, July–August, 1978.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Kharchenko, V.K. Algebras of invariants of free algebras. Algebra and Logic 17, 316–321 (1978). https://doi.org/10.1007/BF01674783

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01674783

Keywords

Navigation